New results concerning the DWR method for some nonconforming FEM
Applications of Mathematics, Tome 57 (2012) no. 6, pp. 551-568
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper presents a unified framework for the dual-weighted residual (DWR) method for a class of nonconforming FEM. Our approach is based on a modification of the dual problem and uses various ideas from literature which are combined in a new manner. The results are new error identities for some nonconforming FEM. Additionally, a posteriori error estimates with respect to the discrete $H^1$-seminorm are derived.
This paper presents a unified framework for the dual-weighted residual (DWR) method for a class of nonconforming FEM. Our approach is based on a modification of the dual problem and uses various ideas from literature which are combined in a new manner. The results are new error identities for some nonconforming FEM. Additionally, a posteriori error estimates with respect to the discrete $H^1$-seminorm are derived.
DOI :
10.1007/s10492-012-0033-8
Classification :
35J05, 65N15, 65N30
Keywords: nonconforming finite elements; dual-weighted residual method; a posteriori error estimate; Poisson equation; finite element method; Helmholtz decomposition
Keywords: nonconforming finite elements; dual-weighted residual method; a posteriori error estimate; Poisson equation; finite element method; Helmholtz decomposition
@article{10_1007_s10492_012_0033_8,
author = {Vanselow, Reiner},
title = {New results concerning the {DWR} method for some nonconforming {FEM}},
journal = {Applications of Mathematics},
pages = {551--568},
year = {2012},
volume = {57},
number = {6},
doi = {10.1007/s10492-012-0033-8},
mrnumber = {3010236},
zbl = {1274.65293},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-012-0033-8/}
}
TY - JOUR AU - Vanselow, Reiner TI - New results concerning the DWR method for some nonconforming FEM JO - Applications of Mathematics PY - 2012 SP - 551 EP - 568 VL - 57 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-012-0033-8/ DO - 10.1007/s10492-012-0033-8 LA - en ID - 10_1007_s10492_012_0033_8 ER -
Vanselow, Reiner. New results concerning the DWR method for some nonconforming FEM. Applications of Mathematics, Tome 57 (2012) no. 6, pp. 551-568. doi: 10.1007/s10492-012-0033-8
Cité par Sources :